4 doctors weighed in:

Can a person overdose on meloxicam the person has taken 20 15mg or more?

4 doctors weighed in
Dr. Brian Le
Pain Management
1 doctor agrees

In brief: Meloxicam overdose

Yes, you can develop overdose from taking too many Meloxicam pills.
The overdose symptoms are blue lips, fingernails, or skin, seizures, ain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain ... Please see your doctor for evaluation.

In brief: Meloxicam overdose

Yes, you can develop overdose from taking too many Meloxicam pills.
The overdose symptoms are blue lips, fingernails, or skin, seizures, ain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain ... Please see your doctor for evaluation.
Dr. Brian Le
Dr. Brian Le
Thank
Dr. William Carlos
Critical Care
1 doctor agrees

In brief: Yes

You can do damage to your gastrointestinal system and kidneys.

In brief: Yes

You can do damage to your gastrointestinal system and kidneys.
Dr. William Carlos
Dr. William Carlos
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available